Your PDF has successfully downloaded.
You are not currently logged in.
Access JSTOR through your library or other institution:
The Doubly Periodic Solutions of Poisson's Equation in Two Independent Variables
Transactions of the American Mathematical Society
Vol. 6, No. 2 (Apr., 1905), pp. 159-164
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1986293
Page Count: 6
You can always find the topics here!Topics: Mathematical functions, Laplace equation, Mathematical independent variables, Rectangles, Poisson equation, Periodic functions, Reciprocity theorem
Were these topics helpful?See somethings inaccurate? Let us know!